# SDR VNAA2015081700016

- Difficulty date: August 17, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 27,850 hours, 27,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK ON RBL 9BETWEEN BS 559+80 AND 559+96 AND CARGO TRACK HAD CORROSION.  R & R CARGO TRACK IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.
